By Topic

Propagation of Signals in Nonlinear Transmission Lines

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

This communication reports the results of a theoretical investigation of the propagation of signals in transmission lines whose nonlinear parameters are distributed capacitance and conductance. Such lines have their physical counterpart in lossless transmission lines that are loaded with closely spaced transistor bases or junction diodes, and in waveguides filled with certain ferroelectric ceramic materials. The analysis is carried out by conventional perturbation theory, and therefore the nonlinearities and dissipation are necessarily assumed to be small. The conditions for the formation of shock waves in such lines are also derived.

Note: The Institute of Electrical and Electronics Engineers, Incorporated is distributing this Article with permission of the International Business Machines Corporation (IBM) who is the exclusive owner. The recipient of this Article may not assign, sublicense, lease, rent or otherwise transfer, reproduce, prepare derivative works, publicly display or perform, or distribute the Article.  

Published in:

IBM Journal of Research and Development  (Volume:11 ,  Issue: 5 )